# SDR SWAA2014042927503

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 54,093 hours, 31,737 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA012997D
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK NR 1 LT ENG WAS SLIGHTLY MISMATCHED, ABOVE 1.5%, ON TAKEOFF.  ON CLIMB OUT, LT ENG WOULD NOT GO ABOVE 86.3%.  R & R MAIN FUEL PUMP IAW MT.
